# SDR UPS05M45838

- Difficulty date: November 26, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ATB - NOSE STRUT ON GND SENSOR WAS IN GND MODE AIRBORNE CYCLE D L/R GND SENSING BREAKER NO AUTO PILOT, NO AUTO THROTTLES.     ACTUATED LT AND RT GROUND SENSING SWITCHES NO DEFECTS NOTED TO AFFECTED SYSTEMS IAW SSM 32-24-0. RESET ACFT POWER AND PERFORMED FCC1 AND 2 RTS CAT III B TEST IAW MM 22-02-00-5. PASSED ALL TEST. OK FOR SERVICE.
